MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one 66-year-old female patient.The sample was repeated with lower results.The following data was provided: sid (b)(6), initial result = 22.46 pmol/l repeat = 16.2 pmol/l.Ft4: = 19 years 9.0-19.0 pmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete information for section a1 patient identifier is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The architect i2000sr, serial # (b)(6) was evaluated, and it was determined that part replacement was required.Replacing the syringe assy and the arc pump body 100microl resolved the customer reported event.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The instrument service history review revealed no additional complaints associated with the customer reported event.A review of tracking and trending did not identify an increase in complaint activity for the architect i2000sr, serial # (b)(6), syringe assy, or the arc pump body 100microl with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues for the syringe assy and the arc pump body 100microl as it relates to the customer reported event.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the architect i2000sr, serial # (b)(6), syringe assy, or the arc pump body 100microl.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one 66-year-old female patient.The sample was repeated with lower results.The following data was provided: sid (b)(6) initial result = 22.46 pmol/l repeat = 16.2 pmol/l ft4: = 19 years 9.0-19.0 pmol/l no impact to patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23719789
Report Number3016438761-2025-00699
Device Sequence Number8460268
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale